{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602009553753281   Reference number:68A0118673

Corrections to the kinetic theory of fluid diffusion.

流体拡散の運動理論の修正
Author (2):
Material:
Volume: 48  Issue:Page: 343-347  Publication year: 1968
JST Material Number: C0275A  ISSN: 0021-9606  CODEN: JCPSA6  Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page